It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Also, Rimland suggests using more Folic Acid to counter hyperactivity from new vitamins, etc.-Grandma Peg on September 12, 2000 at 16:23:06:

In Reply to: Re: B6/Magnesium posted by Ann on September 11, 2000 at 19:57:52:


: : To answer your question, Yes it can be. The hyperactivity is usually
: dose related , so try backing down on the dose just a bit.
: Sincerely,
: Ann

:
: IS hyperactivity a side effect a few days after giving B6 and Magnesium? RSV EM thanks ck

REPLY: This infocan be found in Rimland's site at www.autism.com/ari He founded the autism societies of America. Tis is the Aut. Research Institute site given above. Grandma Peg

Follow Ups

All times are GMT -7. The time now is 12:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!